Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A locally compact nonparacompact space for which the strict topology is Mackey


Author: Robert F. Wheeler
Journal: Proc. Amer. Math. Soc. 51 (1975), 86-90
MSC: Primary 46E10
DOI: https://doi.org/10.1090/S0002-9939-1975-0412783-0
MathSciNet review: 0412783
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A space as described in the title is used to construct counterexamples to several conjectures in the theory of locally convex spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10

Retrieve articles in all journals with MSC: 46E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0412783-0
Keywords: $ \mu $-space, $ P$-point, strict topology, strong Mackey space
Article copyright: © Copyright 1975 American Mathematical Society